| Model Number |
URF-V3 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that uretero-reno videoscope had a separate issue.During the initial evaluation of the device, it was observed that the bending section rubber glue was found chipped.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection has been confirmed.The root cause could not be identified.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.